Vol 1, No 2 (2010)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since May 2010

Table of Contents

Articles

Agung Sedayu
DOI: 10.18860/ca.v1i2.1703 | Views: 1463 | Downloads: 762 338
55-64
Hairur Rahman
DOI: 10.18860/ca.v1i2.1705 | Views: 692 | Downloads: 564 150
65-70
Dina Yuanita, Muhammad Sjahid Akbar, Sri Harini
DOI: 10.18860/ca.v1i2.1708 | Views: 2156 | Downloads: 725 500
71-77
Mutiah Salamah
DOI: 10.18860/ca.v1i2.1704 | Views: 1238 | Downloads: 681 238
78-84
Rahmat Sagara
DOI: 10.18860/ca.v1i2.1709 | Views: 1413 | Downloads: 675 176
85-89
Yusron Rijal
DOI: 10.18860/ca.v1i2.1707 | Views: 1721 | Downloads: 516 152
90-96
Zainal Abidin, Agus Zainal Arifin
DOI: 10.18860/ca.v1i2.1706 | Views: 888 | Downloads: 488 132
97-106